# SDR ASOA201000186

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 PRESSURE BULKHEAD WEB (RHS) HAS 3 INDICATIONS NOTED AS LISTED: 60 PERCENT FSH, 0.5" LONG IN WEB AT RBL 18.0 WL 59.10.  60 PERCENT FSH, 0.2" LONG IN WEB 1" OTBD OF RBL 9.0 WL 58.70.   50 PERCENT FSH, 0.2" LONG IN WEB AT RBL 9.0 WL 54.10. AREAS MARKED ON A/C. FAILS NDT INSPECTION AT THIS TIME.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260, REV D.
